×

zbMATH — the first resource for mathematics

A note on topological properties of normed linear spaces. (English) Zbl 0070.11103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Stefan Banach, Théorie des opérations linéaires, Warsaw, 1932. · Zbl 0005.20901
[2] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[3] S. Mazur, Une remarque sur l’homeomorphie des champs fonctionnels, Studia Math. vol. 1 (1929) pp. 83-85. · JFM 55.0242.01
[4] V. Šmulian, On the principle of inclusion in the space of the type (\?), Rec. Math. [Mat. Sbornik] N.S. 5(47) (1939), 317 – 328 (Russian, with English summary). · JFM 65.1312.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.